# SDR SWIA2024082600602

- Difficulty date: June 2, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER SEAL RETAINER DAMAGED/BENT     (C-CHECK RO 8/24/2024)    REPLACED LOWER SEAL RETAINER ON CENTER CARGO DOOR, REF CRJ900 SRM 51-42-06-001-001 A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
